# SDR CWQR20110915021

- Difficulty date: September 15, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 2,359 hours
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6120405
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND 2 FASTENERS MISSING FROM THE LT SIDE OF THE DORSAL FIN ASSY. UPON FURTHER INSPECTION, FOUND THE FRESH AIR DUCT ASSY TO BE CRACKED IN 2 PLACES. IT APPEARS THAT THE CRACKED DUCT ASSY ALLOWED AIR PRESSURE TO EXPAND THE DORSAL FIN AND EVENTUALLY PULL THE RIVETS FROM THE LT SIDE DORSAL FIN SKIN.
